# SDR UPS06147305

- Difficulty date: July 7, 2006
- Submitted: July 10, 2006
- Operation: Air carrier
- Aircraft: N127UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0811
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ECAM WARNING RT WINDOW FAULT.  FOLLOWED ECAM AND AOM PROCEDURES, WHICH SECURED RT WINDOW HEATS, 2 MINUTES LATER RT WINDOW CRACKED.  FOLLOWED A AOM PROCEDURES, DECLARED AN EMERGENCY.  ACCOMPLISH STEPS 1-6 PER 56-11-11-04 PER F/O'S WINDOW NEEDS TORQUED.  TORQUED BOLTS AND COMPLETED WINDSHIELD INSTALLATION PER MM 56-11-11-04, OPS CK WINDSHIELD ANTI-ICE AND DEFOG PER MM 30-42-00-5, OK FOR SERVICE.
